MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1540-9740.2002.01856.x

Медицинская библиотека · Skinmed · 2002

Cutaneous reactions to antibacterial agents.

Witkowski Joseph A, Parish Lawrence Charles

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Antibacterial agents may cause a variety of untoward reactions. Some range from transient, mild erythema to toxic epidermal necrolysis, often resulting in disability and death. Both in vivo and in vitro tests are becoming useful for the diagnosis of the causative agent in drug eruptions. The drug hypersensitivity syndrome may be associated with thyroid abnormalities often occurring months after the drug has been withdrawn. Symmetrical small joint polyarthritis, fever, and malaise may be the presenting findings in a patient with drug-induced lupus erythematosus. Exanthematous drug eruptions without high fever, mucosal involvement, or joint symptoms often resolve without discontinuation of the drug. The differential diagnosis of Stevens-Johnson syndrome and toxic epidermal necrolysis depends on the percentage of epidermal detachment.

Для цитирования: Witkowski Joseph A, Parish Lawrence Charles. Cutaneous reactions to antibacterial agents.. Skinmed. 2002. DOI: 10.1111/j.1540-9740.2002.01856.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.